# SDR NACA2021080900002

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,899 hours, 18,338 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Test Switch
- Part number: 43367310044026
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FWD FUEL BOOST PUMP SWITCH PRESS TO TEST FUNCTION INOP. CORRECTIVE ACTION: REPLACED THE FWD LEFT PUSH BUTTON SWITCH ON FUEL MANAGEMENT PANEL IAW SWPM 20-83-00 AND AMM 28-22-17/401. OPS CHECK NORMAL IAW AMM 28-22-00/501
